# SDR FDEA201008062869

- Difficulty date: August 6, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 45,192 hours, 29,029 cycles
- Engine: Pwa JT8D15
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: H1010271
- Condition: Failed
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 6 LED FAILED TO RETRECT. NR 6 SLAT EXTEND LIGHT ON SO'S PANEL REMAINS ON  AT ALL FLAP POSITIONS. WITH THE NR 6 SLAT CONNECTOR PLUG  DISCONNECTED THE EXTEND LIGHT WILL EXTINGUISH.  WITH THE JUMPER WIRE INSTALLED THE RETRACT REMAINS ON AT ALL FLAP SETTINGS AGAIN.  REPLACED THE NR 6 L/E SLAT EXTEND SWITCH IAW MM 27-82-011-4-0.  OPS CHECK GOOD. OK TO CONTINUE. (CLOSED)
